Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Does taking EVION 400 for over i year increases weight?

Does taking EVION 400 for over i year increases weight gain and why? Does taking EVION 400 for over i year increases weight gain and why?
Asked On : Mon, 5 Apr 2010
Answers:  6 Views:  12932
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The literature does not support the fact that long term Vitamin E supplementation cause any weight gain
Answered: Sun, 20 Nov 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.I don't know from where you have heard or read this.This is absolutely false.No scientific study has ever proved it.Thanks and good luck.
Answered: Sun, 20 Nov 2011
I find this answer helpful
  User's Response
Hello,
Welcome to HCM,
There are no documentary evidences that taking Vitamin E supplement increases body weight. But still prolong use is also not advisable. take care
Answered: Mon, 21 Nov 2011
General & Family Physician Dr. K. P. V. Rao's  Response
No, it does not.But consuming such high dose of vitamins for more than time required after relief from symtoms is not advisable as it does not serve any purpose and it also adds to your expenses.So stop taking this drug if you are symptom free.
Answered: Mon, 21 Nov 2011
I find this answer helpful
  Anonymous's Response
is it for increasing the vitamin B12 ??
Answered: Wed, 29 Dec 2010
  Anonymous's Response

Not it does not increase weight. It is good to take it.

Answered: Mon, 12 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor